Somerset and South Glos.

  • Day: 21 – Friday 2nd June
  • Started at: Quantock Orchard, Flaxpool
  • Finished at: Fairview Campsite, Bawdrip
  • Miles: 17
  • Miles from LE: 245.5
  • Duration: 10.5hrs (8:30-19:00)
  • Trig points visited: Wills Neck, 386m – ST165351
  • Ales imbibed: 0
On top of Wills Neck
On top of Wills Neck
  • Day: 22 – Saturday 3rd June
  • Started at: Fairview Campsite, Bawdrip
  • Finished at: Castle Farm, Blackford
  • Miles: 10
  • Miles from LE: 255.5
  • Duration: 5hrs (9:00-14:00)
  • Trig points visited: 0
  • Ales imbibed: 1x Butcombe Ale, 1x Doombar
Me in a Sea Harrier Jump Jet - as you do!
Me in a Sea Harrier Jump Jet – as you do!
  • Day: 23 – Sunday 4th June
  • Started at: Castle Farm, Blackford
  • Finished at: Oak Farm, Congresbury
  • Miles: 13.5
  • Miles from LE: 269
  • Duration: 8hrs (8:45-16:45)
  • Trig points visited: 0
  • Ales imbibed: 1x Doombar
A tunnel on the Strawberry Line
A tunnel on the Strawberry Line
  • Day: 24 – Monday 5th June
  • Started at: Oak Farm, Congresbury
  • Finished at: Star Inn, Tickenham
  • Miles: 9.5
  • Miles from LE: 278.5
  • Duration: 4.25hrs (9:00-13:15)
  • Trig points visited: 0
  • Ales imbibed: 1x Butcombe Ale
Looking sad in the rain!
Looking sad in the rain!
  • Day: 25 – Tuesday 6th June
  • Started at: Star Inn, Tickenham
  • Finished at: Travelodge, M48 Severn View Services(!)
  • Miles: 19
  • Miles from LE: 297.5
  • Duration: 10.75hrs (7:15-18:00)
  • Trig points visited: Shirehampton, 67m – ST533774
  • Ales imbibed: 0.5x Wadworth IPA & 1x Pedigree
A jolly folly, nr Henbury
A jolly folly, nr Henbury
  • Day: 26 – Wednesday 7th June
  • Started at: Travelodge, M48 Severn View Services(!)
  • Finished at: Beeches Farm, nr Tidenham Chase
  • Miles: 11
  • Miles from LE: 308.5
  • Duration: 7.5hrs (8:30-16:00)
  • Trig points visited: 0
  • Ales imbibed: 0
Over I go
Over I go

The keen – and not so keen – eyed amongst you may have noticed that this post is scant on commentary and extra photos. I had a power issue (my plug socket broke) and so I was unable to charge anything for a few days, this meant I had to conserve my phone battery and hence blogging fell by the wayside. Even though I had a day off yesterday the thought of trying to catchup was, I admit, a bit daunting and so I’ve decided to leave it at this and start again from today. I can always come back and update it – I have a written diary and so the memories will not be lost.
In summary; Quantocks great, Somerset Levels not so fun, a visit from more lovely people who cheered me up, some nice sun, some nasty rain, many motorways (M5 walkway over the Avon, a couple of footbridges, then M48 walkway over the Severn and Wye), Welsh borders green and pleasant, and 300th mile completed!

Author: lhwood1

I enjoy a good walk and so I decided to go on quite a long walk from Lands End to John O'Groats this summer. You'll be able to keep up with my progress through this blog.

One thought on “Somerset and South Glos.”

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s